# SDR DALA2021121307678

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 5,008 hours, 2,255 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8124 - DIV - TO JFK DUE TO L BLEED FAIL MESSAGE WITH ICING ENROUTE. CORRECTIVE ACTION: L BLEED MEL 36-12-05B APPLIED AND FLIGHT WAS CONTINUED.(8364192)
